International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 7, Pages 501-504

A uniqueness theorem for Boehmians of analytic type

Dennis Nemzer

Department of Mathematics, California State University, Stanislaus, Turlock 95382, CA, USA

Received 5 February 1999; Revised 27 April 1999

Copyright © 2000 Dennis Nemzer. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The following uniqueness theorem is proven for a class of generalized functions. If F is a Boehmian of analytic type and F=0 on some open arc Ω, then F0.